G Fed Syrup is used for cough, Upper respiratory symptoms, nasal congestion due to allergy, Common Cold,
Nasal congestion, Hay fever, Upper respiratory allergies Sinus congestion and pressure and other
G Fed Syrup contains Pseudoephedrine HCL and Triprolidine HCL as the active ingredient.
G Fed Syrup works by blocking the action of hisamine receptor; stimulating the alpha-adrenergic receptors.
Pseudoephedrine Hydrochloride 30mg
There are no reviews yet.